# SDR IPXA2016022800005

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 9,630 hours, 3,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ARM SWITCH MECHANISM BROKEN.  R & R EMERGENCY EXIT LIGHT CONTROL PANEL IAW AMM 33-51-08.  OPS CK GOOD.
